EconPapers    
Economics at your fingertips  
 

The Convergence of Double-Indexed Weighted Sums of Martingale Differences and Its Application

Wenzhi Yang, Xinghui Wang, Xiaoqin Li and Shuhe Hu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We investigate the complete moment convergence of double-indexed weighted sums of martingale differences. Then it is easy to obtain the Marcinkiewicz-Zygmund-type strong law of large numbers of double-indexed weighted sums of martingale differences. Moreover, the convergence of double-indexed weighted sums of martingale differences is presented in mean square. On the other hand, we give the application to study the convergence of the state observers of linear-time-invariant systems and present the convergence with probability one and in mean square.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/893906.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/893906.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:893906

DOI: 10.1155/2014/893906

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:893906